# SDR SWIA201437783

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,018 hours, 42,449 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Overheated
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SHOWS SIGNS OVERHEATING IN RIGHT DC RELAY BOX, W208-0240-2, FOR WINDSHIELD HEAT.  REPLACED WIRE W208-0240-2 IN RT DC RELAY BOX IAW WM.
